Hi everyone. I’m on Minastrin 24 Fe and have been using it perfectly (no missing pills, only have taken two an hour late) for over a year. The past three months, on about the end of the second week of my pack, I have been getting brown discharge for a couple of days and then goes away. Since this is a low dosage pill, it might be from that but it makes me nervous. Also, I have been getting my period on time. I am supposed to be getting it next week. My boyfriend and I have been together for a long time and jus previously stopped using condoms. Although he does not ejaculate every time, he does pull out if he is about to. I just want to make sure that I am not going to be pregnant, I know the chances are very very slim since I am so adamant about my birth control. Any feedback form @kaismama or @dzoobaby would be extremely helpful, as you guys seem to give girls a sense of reality. Thank you!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2014 • 1 answer
Posted 16 Aug 2015 • 0 answers
Posted 19 Dec 2015 • 0 answers
Posted 2 Jan 2017 • 0 answers
Posted 13 Nov 2017 • 0 answers